Electron. J. Diff. Equ., Vol. 2014 (2014), No. 25, pp. 1-12.

Periodic and subharmonic solutions for fourth-order p-Laplacian difference equations

Xia Liu, Yuanbiao Zhang, Haiping Shi

Using critical point theory, we obtain criteria for the existence and multiplicity of periodic and subharmonic solutions to fourth-order p-Laplacian difference equations. The proof is based on the Linking Theorem in combination with variational technique. Recent results in the literature are generalized and improved.

Submitted November 17, 2013. Published January 14, 2014.
Math Subject Classifications: 39A11.
Key Words: Periodic and subharmonic solution; p-Laplacian; difference equation; discrete variational theory.

Show me the PDF file (247 KB), TEX file, and other files for this article.

Xia Liu
Oriental Science and Technology College
Hunan Agricultural University
Changsha 410128, China
email: xia991002@163.com
Yuanbiao Zhang
Packaging Engineering Institute
Jinan University
Zhuhai 519070, China
email: abiaoa@163.com
Haiping Shi
Modern Business and Management Department
Guangdong Construction Vocational Technology Institute
Guangzhou 510450, China
email: shp7971@163.com

Return to the EJDE web page